Welcome, Guest. Please Login or Register to join in. Resend Activation Email  |  Forgotten Password?
 


Reply
 
 
Ellisesuzanne
PF Newbie
 
Join Date: Jun 2017
Posts: 1


Question

Recently stopping the contraceptive pill

Jun 30th, 2017, 09:18 AM   #1
 
I've recently stopped the contraceptive pill as I have been on it for around 5/6 years. Whenever I stop the pill for my withdrawal bleed to always start bleeding on the third day and it is always in the morning.

Since stopping the pill almost a week ago I still am yet to get my withdrawal bleed. This may sound like i'm over reacting but I know my body and I know something isn't right. Does anyone know what this could be or what I should do?

Thanks
 
 
Status: Offline
 
 
Reply

contraceptive, pill, recently, stopping

Thread Tools


Related Threads
Thread Forum
TTC after Yasmin Contraceptive Pill Trying to Conceive
Rigevidon- Contraceptive pill Trying to Conceive
Contraceptive Pill, Implantation Bleeding.. Confused! Am I Pregnant?
Getting pregnant after Contraceptive pill Trying to Conceive
Would you buy your contraceptive pill online? Health, Beauty & Dieting
Contraceptive Pill Qustion? Relationships
TTC after Contraceptive Pill - how long? Trying to Conceive
Contraceptive Pill safe whilst BF? Kids Health